Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Having cramps, sharp pains, white discharge during 4 days late for periods. Is it yeast infection?

I am 30 years old, type 2 diabetes (well controlled, mainly through diet and exercise). I am 4 days late for my period, I am usually no more than one or two days max, but that is rare. I am having cramps that don t feel like the usual, they almost feel like they are on my hip bone on the right side and having some pain in the same area but towards my back, it s like a small sharp cramping pain. I also noticed this morning I had a thick white discharge, but I have no odor or itching so I don t think it is a yeast infection . What could this be? I recently moved and don t have a regular gynecologist yet.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Some amount of fluctuation in the menstrual cycles is common.
That can occur due to many causes like, lifestyle modifications, hormonal imbalance, stress and strain etc.
So you wait for one more week, possibly by that time you will get periods.
If not, consult gynecologist once and go for ultrasound.
If she recommends go for hormonal profile including thyroid hormones profile.
By these possibly the cause for your problem can be identified and treated.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Thu, 26 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor